# SDR CAL960215

- Difficulty date: December 29, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N13067
- Make and model: Doug DC-10-30
- Aircraft serial: 47866
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Bs 1536/1545
- Part time: 77,547 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

KUL - INSPECTION FOUND LONGERON 37R SPLICE CORRODED AT STATION 1536 AND 1545.  THE AREA WAS REPAIRED IAW ECRA 5310-03223.  (M)
